# SDR DXTA2010122704382

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 8,765 hours, 7,247 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR,  POWER BRAKE PRESSURE LOW AND ANTI-SKID INOPERATIVE LIGHT ILLUMINATED. RESET ANTISKID CONTROL CIRCUIT BREAKER AND BOTH CAUTION LIGHTS EXTINGUISHED. LANDED USING NORMAL BRAKES, LANDED UNEVENTFUL. WHILE TAXING, BOTH LIGHTS CAME ON AGAIN & FO ANNOUNCED NO BRAKES. STOPPED ACFT WITH EMERGENCY BRAKES.  REMOVED RELAY AND PRESSURE SWITCH, INSTALLED NEW RELAY, BLED BRAKES, WORK DONE IAW MM CHAPTERS 32-42-06, 32-42-08, 32-40-00.
